# SDR AALA20170304003

- Difficulty date: March 4, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,205 hours, 19,831 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Filler
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED REPAIR CAME OFF NR 3 SLAT TRAILING EDGE.  REINSTALLED BONDED REPAIR IAW SRM 57-42-01.
